Arithmetic Geometry and Commutative Algebra

[1] Intersection of valuation rings in k[x, y]

Junyi Xie IRMAR, CNRS

Arithmetic Geometry and Commutative Algebra mathscidoc:1908.07001

Proc. London Math. Soc. , 2015
[ Download ] [ 2019-08-21 18:20:52 uploaded by xiejunyi ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Duality and nearby cycles over general bases

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1904.07002

Duke Math. J.
[ Download ] [ 2019-04-29 23:32:54 uploaded by zheng ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Compatible systems and ramification

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1904.07001

Compositio Mathematica, 155, (12), 2334–2353, 2019
[ Download ] [ 2019-04-29 23:29:03 uploaded by zheng ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Journal für die Reine und Angewandte Mathematik, 2018, (741), 67-86, 2018
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 252 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Basic loci of Coxeter type in Shimura varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07005

Camb. J. Math., 3, 323-353, 2015
[ Download ] [ 2018-03-21 23:41:32 uploaded by xuhuahe ] [ 306 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07004

Ann. Sci. Ecole Norm. Sup., 49, 1125-1141, 2016
[ Download ] [ 2018-03-21 23:38:21 uploaded by xuhuahe ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normality and Cohen-Macaulayness of local models of Shimura varieties

Xuhua He Hong Kong University of Science and Technology

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07003

Duke Math J., 162, 2509-2523, 2013
[ Download ] [ 2018-03-21 22:18:23 uploaded by xuhuahe ] [ 252 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] $P$-alcoves and nonemptiness of affine Deligne-Lusztig varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07002

Ann. Sci. Ec. Norm. Super, 48, 647-665, 2015
[ Download ] [ 2018-03-21 22:13:09 uploaded by xuhuahe ] [ 214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Geometric and homological properties of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07001

Ann. of Math., 179, 367-404, 2014
[ Download ] [ 2018-03-21 22:07:13 uploaded by xuhuahe ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved